# SDR 2025FA0000151

- Difficulty date: March 5, 2025
- Submitted: March 5, 2025
- Operation: General aviation
- Aircraft: N445MD
- Make and model: Gulstm GIV
- Aircraft serial: 1366
- Aircraft time: 9,567 hours, 5,960 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A, B

## Discrepancy

SMOKE IN THE CABIN AT ROTATION. AN EMERGENCY WAS DECLARED WITH THE TOWER AND THE AIRCRAFT RETURNED TO KOMA. THE AIRCRAFT LANDED WITH NO ISSUES AND WAS GREETED BY THE FIRE DEPARTMENT ON THEIR RETURN. THE FIRE DEPARTMENT INSPECTED THE AIRCRAFT AND FOUND NO SIGNS OF ANY HOT SPOTS. POSSIBLE CAUSE IS THAT DE-ICING FLUID GOT INTO THE SYSTEM FROM THE ENGINE INLET.
